# SDR DLL14000547

- Difficulty date: March 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N1738D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1234
- Aircraft time: 72,161 hours, 18,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503543101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31 WAS FOUND CORRODED AT FS 1792 AND REQUIRED SPLICING PER THE L1011 SRM.  TO GAIN PROPER ACCESS TO A ACCOMPLISH THE REPAIR, THE FUSELAGE SKIN WAS CUT OUT WITH A 26 X 4.25 CUTOUT.  AFTER ACCOMPLISHMENT OF THE SRM STRINGER SPLICE, THE SKIN CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER INSTALLED PER ER/A 369560-14, REV A.
